# SDR ASAA2013102396723

- Difficulty date: October 23, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C27308105
- Condition: Chafed
- Location: Bs 727g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT GILL LINER SUPPORT ATTACHED TO FRAME AT STA 727G DAMAGED AT FASTENER HOLES ENTIRE LENGTH.  ACFT GROUNDED. R & R RT GILL LINER SUPPORT AT FRAME STA 727-G IAW SRM 51-40-02-0G-0.
